# SDR IPXA2021052169652

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 50,659 hours, 8,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97394
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18FOFOUND L1 DOOR EMERGENCY LIGHT INOPI.A.W. AMM 33-51-04-902-001-001 REV.101.01 REPLACED THE L1 DOOR EMERGENCY LIGHT BATTERY ASSY (M5170) AT U/D L/H STA 550 AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY
